# SDR SWAA2021081895022

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 494-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT SHIELD HAS CORROSION BS 494-BS 500+14 RBL 25 WL 156 ; / [01] ADDED MEASUREMENTS; [02] CORROSION ON SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [03] VERIFIED NO ALLOWABLE SRM LIMITS; [04] REMOVED FWD CARGO AFT SHIELD BS 494- 500+14 RBL 25 WL 156 PER SRM 51-40-02-0G-0; [05] VERIFIED REMOVED FWD CARGO AFT SHIELD BS 494- 500+14 RBL 25 WL 156 PER SRM 51-40-02-0G-0; [06] LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT AFT SHIELD PO# 827684/1 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [07] VERIFIED LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT AFT SHIELD PO# 827684/1 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [08] VERIFIED NEW PART LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT AFT SHIELD PO# 827684/1 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [09] OK TO INSTALL FWD BAY AFT SHIELD.; [10] VERIFIED OK TO INSTALL; [11] INSTALLED FWD BAY AFT SHIELD BS494-BS500A; RBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 143A0080.; [12] VERIFIED INSTALLATION OF FWD BAY AFT SHIELD BS494-BS500A; RBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 143A0080.; [13] VERIFIED CARD COMPLETE
